×

zbMATH — the first resource for mathematics

Three-dimensional, axially nonsymmetric problem of the breakup of a half- space containing a round surface crack. (English. Russian original) Zbl 0754.73073
Sov. Phys., Dokl. 36, No. 8, 575-577 (1991); translation from Dokl. Akad. Nauk SSSR 319, No. 4, 835-839 (1991).
We have considered the axially nonsymmetric problem of simultaneous biaxial compression of a semi-infinite material in the direction of a disk-shaped crack parallel to the free surface. As the failure criterion we employ the criterion within the framework of linearized stability theory, as proposed by the first author [Sov. Phys. Dokl. 26, 747-749 (1981; Zbl 0521.73087)]. Following the indicated approach, the problem is solved in a general form for compressible and incompressible, highly elastic materials with different forms of elastic potentials. The generalization is applicable also to other material models (composites, plastics). We will first present the numerical results for the axially nonsymmetric forms of the stability loss.
MSC:
74R99 Fracture and damage
74G99 Equilibrium (steady-state) problems in solid mechanics
74H99 Dynamical problems in solid mechanics
PDF BibTeX XML Cite